Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Theoretical and Applied Finance cover

Volume 24, Issue 01 (February 2021)

Research Papers
No Access
TIME-INCONSISTENT MARKOVIAN CONTROL PROBLEMS UNDER MODEL UNCERTAINTY WITH APPLICATION TO THE MEAN-VARIANCE PORTFOLIO SELECTION
  • 2150003

https://doi.org/10.1142/S0219024921500035

Research Papers
No Access
TWO STAGE DECUMULATION STRATEGIES FOR DC PLAN INVESTORS
  • 2150007

https://doi.org/10.1142/S0219024921500072

Research Papers
No Access
CLOSED FORM OPTIMAL EXERCISE BOUNDARY OF THE AMERICAN PUT OPTION
  • 2150004

https://doi.org/10.1142/S0219024921500047

Research Papers
No Access
MIXTURE OF CONSISTENT STOCHASTIC UTILITIES AND A PRIORI RANDOMNESS
  • 2150002

https://doi.org/10.1142/S0219024921500023

Research Papers
No Access
PORTFOLIO ALLOCATION IN A LEVY-TYPE JUMP-DIFFUSION MODEL WITH NONLIFE INSURANCE RISK
  • 2150005

https://doi.org/10.1142/S0219024921500059

Research Papers
No Access
SURVIVAL INVESTMENT STRATEGIES IN A CONTINUOUS-TIME MARKET MODEL WITH COMPETITION
  • 2150001

https://doi.org/10.1142/S0219024921500011